Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have burning arms, heart racing and nausea after taking oxyelite pro. Any remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
My friend took oxyelite pro today and has been having burning in arms, heart racing, and nausea. what can she do to get symptoms to stop?
Posted Tue, 26 Feb 2013 in Medicines and Side Effects
Answered by Dr. Ashish Mittal 17 minutes later

Thanks for your query.

I appreciate your efforts for medical consultation at right time.

OxyElite has a following ingredients:
- Caffeine
- Bauhinia Purpurea L.
- Bacopa Monniera (Leaf)
- 1,3-Dimethylamylamine (Geranium)
- Cirsium Oligophyllum
- Rauwolscine

Each has different benefits such as increased metabolism, thyroid enhancing, mood elevation, suppressed appetite, and subcutaneious fat burning.

With these information it is clear that OxyElite can cause burning in arms, heart racing, and nausea by following means:
- Effect on thyroid hormone: increase T3 level
- Presence of caffeine: It increases anxiety.
- By increasing Blood pressure

Anyway following steps will help your friend:
• Stop use of OxyElite.
• Get thyroid hormonal assay.
• Get blood pressure measured. XXXXXXX physician if BP is raised or if your friend has history of cardiac illness.
• If anxiety is much with other symptoms your friend can take benzodiezepines for 1-2 days under physician supervision.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor